MAUDE Adverse Event Report: BECTON DICKINSON BD¿ PEARL SIDE ENTRY PATIENT ROOM COLLECTOR; SHARPS COLLECTOR

BECTON DICKINSON BD¿ PEARL SIDE ENTRY PATIENT ROOM COLLECTOR; SHARPS COLLECTOR
Catalog Number 305444
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ pearl side entry patient room collector experienced a missing lid.The following information was provided by the initial reporter: customer reported missing lid.
 
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the franklin lakes fda registration number has been used for the manufacture report number.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
Investigation summary no product or photo was returned by the customer.It was reported by the customer that the lid was missing could not be verified due to the product not being returned for failure investigation.Based on the information provided, the device history record review process was unable to be performed since there was no lot number provided.A review of the ncmr¿s was performed; the result showed no issues reported for missing lids for the same part number throughout the last twelve months.
 
Event or Problem Description

Brand Name
BD¿ PEARL SIDE ENTRY PATIENT ROOM COLLECTOR
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15546532
Report Number2243072-2022-01728
Device Sequence Number5635064
Product Code FMI
UDI-Device Identifier50382903054447
UDI-Public50382903054447
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305444
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown